Depo provera injection calendar

Common Questions and Answers about Depo provera injection calendar

depo-provera

I was given a shot of <span style = 'background-color: #dae8f4'>Depo</span>-provera yesterday...and when I asked about side affects all I was told was nausea, headache, and dizziness. After reading quite a few articles online, it seems there are a lot more serious side affects than I was led to believe. I've been having lots of chest pain and shortness of breath, but the doctor doesn't seem to think it's related to the shot.
I also took clomid 50mg last month and never ovulated, so the cycle was a bust and the doctor prescribed Provera again casue it could be some time before i get my period. He upped my dosage to 100mg and i'm on day 3 today of clomind. I'm basically taking clomid cd 2-6 as the specialist wanted and then he will start monitoring me on CD 9. I'm also getting IUI done so hopefully tis would help but if I don't ovulate then this cycle would be a bust also. I'm crossing my fingers as well.
Clomid helps you produce follicles but it doesn't guarentee ovulation. I have to be given an HCG <span style = 'background-color: #dae8f4'>Injection</span> when the follicles are ready to guarentee ovulation. I will be on 150 mg of Clomid this cycle. I have been on it for 6 cycles or so... with a couple breaks in between because of hyperstimulation (I was not being monitered at this time and the follicle grew so huge and didn't release). I'm hoping that this 150 mg will work count days 3-7 as well.
Massive doses of birth control pills (which we don't want, because of all the side effects), or to take Provera, which is a hormone. We chose the Provera. Last night I took the last pill... I was told to take it for 5 days and then I should start my period again. She said if this period lasts longer than 2 weeks to come back. I haven't started up again yet, but it hasn't even been 24 hours since my last dose. So hopefully this turns out well.
Wow, this post is so old, but I see that people are still here, so I'm going to post something. My last normal period came about Feb 5th (give or take a day...I forgot to mark it on my <span style = 'background-color: #dae8f4'>Calendar</span>). On Feb 25th, I had spotting that lasted 4 days (for the last 3 days, it only lasted from the morning until the early afternoon. By nighttime, there would be nothing). That same week I was exhausted and nauseated...I thought I was coming down w/the flu until the spotting started.
Hello I am needing help and hope someone can help I took <span style = 'background-color: #dae8f4'>Depo</span> provera one shot last oct 5th 2009 did not go back it caused me to gain some weight and lost my periods from nov 2009 to march 2010 then ive had a period every monh from april to aug and had no problems it came every month on time and lasted 4 or 5 days then this month i did not have a period and had some lower stomach pains been nauseated loss of sleep cranky but im am 10,days late went and had ablood test it says im not preg what co
The only thing I have seen that helps the pain is an herbal wrap that you heat up(you can get them @ walmart), and I lay that on my stomach. I have been on the <span style = 'background-color: #dae8f4'>Depo</span> shot for four years, I have asked if this is a contributing factor and have been told no. I have no kids. I hope someone comes up with an explanation, because I am too young to be giving up on my sex life!
Then when I hit 40 I started having periods so regular you could set the <span style = 'background-color: #dae8f4'>Calendar</span> by them. Now I am heavy the first three days and light for 4 and then brown infreq drainage up to a week after. And then tonight I saw pink gel like the mucus plug, so I quess this is menopause?
We want two more, but im NOT gettin <span style = 'background-color: #dae8f4'>Depo</span> <span style = 'background-color: #dae8f4'>Injection</span>, pill or coil in between as it messes up your system so much. We will use other methods of contraception that dont mess up natures natural way. I do blame the coil for this. I dont know if you believe in these things or not, but I was at a psychic reading tonight and she asked if I were pregnant, at this point I could have punched her, No, well I can assure you there is a baby for you really soon. It will be a girl she said. My gran told her.
I'm 4 days past provera and nothing yet. I'm getting alittle worried because I've been on provera like 6 times and almost always like clock work I get it two days after stopping it. I'll wait until it's been 7 days past then I'll call my dr. Didn't realize I could wish so much for AF :-) Well I have enjoyed this day off. Back to work tomorrow. Hope you all had a great weekend :-) SSBD!!!!
That way if it comes back as negative you will have your definite answer and your docs can put you on provera to bring about your period. My sister however never tested positive until 2 weeks past her missed AF. She gave birth to 4 healthy girls. So it is very poss to have neg tests and still be pregnant.
my last AF was 2/6 and i 'o'ed on the 21st as well. We have been TTCing after <span style = 'background-color: #dae8f4'>Depo</span> for 14 months now. I was 3 days late and tested BFN and wiped and saw pink. I assumed it was AF and then she went away. Where i am on clomid my doc made me go in friday for a blood level to see if i am PG. i have not tested with urine since cuz i cannot stand the disappointment. I know how frustrating this can be for sure. it is even harder when you want it so bad to keep your mind on anything else.
They wanted to start me on provera but I wanted to do a little research first. I was having many pregancy symtoms along with the late period such as feeling tired all the time, nasea,and my husband and family even said that I had the pregnancy glow. Then I got the call today, very frustrating. Then I started felling like I might start. This evening, I had very light spotting - would have missed it if I was not looking, but nothing ever since.
hello i had the mirena iud fit on 29th of feburary 2008 this year after discomfort on being on deprovera for under a year my last <span style = 'background-color: #dae8f4'>Injection</span> being november 14th 2007...i recently had the iud removed 3 weeks ago to try and concieve baby no 3, sorry if tmi before i removed the iud i was having brown and pink discharge within an egg white consitancy.
i was actually driving one day and i had to pull over because i started gagging to the point that i had to vomit, so i thought for sure i was pregnant, well i guess i was wrong, the shot is a hormone that makes you think you are, it plays games with you i learned the hard way when i got the confirm from my doctors office, so i would just wait till the full 10 days after trigger shot and maybe try to test, im 6 weeks pregnant today, i did Injections this cycle with an Injection of Ovedril to indu
Told me to come in and they would give me a second opinion. I started to have brown mucus which suggested that I was bleeding, so I need an anti d <span style = 'background-color: #dae8f4'>Injection</span>. When I got in they did both a abdominal and vaginal ultrasound and found an empty sac 7wk 5 days pregnant. She also mentioned blood around the outside of the sac. I was convinced that this time that I should mourn the loss of my pregnancy and try to get on with my life. I decided to get my d&c booked for monday.
MedHelp Health Answers